# SDR DXTA2025060903787

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N842QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000089
- Aircraft time: 2,515 hours, 1,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN AND CLOSE  REPEAT WRITE UP.  ADJUSTED FWD UPPER ECCENTRIC TO CORRECT MED DOOR PIN CONTACT POINT WITH REF TO CE-700 AMM 52-10-00 NO DEFECTS NOTED OPS CHECK GOOD..
